# SDR A6WA20194116550

- Difficulty date: March 16, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,297 hours, 33,175 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE RAN QRH, MESSAGE DID NOT CLEAR. RECIEVED MESSAGE AT 34000 FT
